November  2010, 4(4): 597-597. doi: 10.3934/amc.2010.4.597

Erratum

1. 

Department of Mathematics, University of Wisconsin, Madison, WI 53706, United States, United States, United States, United States

Received  August 2010 Published  November 2010

Erratum to "Combinatorial Batch Codes and Transversal Matroids" (Advances in Mathematics of Communication, Vol. 4, No. 3, 2010, 419--431.
Citation: Richard A. Brualdi, Kathleen P. Kiernan, Seth A. Meyer, Michael W. Schroeder. Erratum. Advances in Mathematics of Communications, 2010, 4 (4) : 597-597. doi: 10.3934/amc.2010.4.597
[1]

Richard A. Brualdi, Kathleen P. Kiernan, Seth A. Meyer, Michael W. Schroeder. Combinatorial batch codes and transversal matroids. Advances in Mathematics of Communications, 2010, 4 (3) : 419-431. doi: 10.3934/amc.2010.4.419

[2]

M. B. Paterson, D. R. Stinson, R. Wei. Combinatorial batch codes. Advances in Mathematics of Communications, 2009, 3 (1) : 13-27. doi: 10.3934/amc.2009.3.13

[3]

JiYoon Jung, Carl Mummert, Elizabeth Niese, Michael Schroeder. On erasure combinatorial batch codes. Advances in Mathematics of Communications, 2018, 12 (1) : 49-65. doi: 10.3934/amc.2018003

[4]

Yuebo Shen, Dongdong Jia, Gengsheng Zhang. The results on optimal values of some combinatorial batch codes. Advances in Mathematics of Communications, 2018, 12 (4) : 681-690. doi: 10.3934/amc.2018040

[5]

Srimanta Bhattacharya, Sushmita Ruj, Bimal Roy. Combinatorial batch codes: A lower bound and optimal constructions. Advances in Mathematics of Communications, 2012, 6 (2) : 165-174. doi: 10.3934/amc.2012.6.165

[6]

Eugen Mihailescu, Mariusz Urbański. Transversal families of hyperbolic skew-products. Discrete & Continuous Dynamical Systems, 2008, 21 (3) : 907-928. doi: 10.3934/dcds.2008.21.907

[7]

Carlos Gutierrez, Víctor Guíñez, Alvaro Castañeda. Quartic differential forms and transversal nets with singularities. Discrete & Continuous Dynamical Systems, 2010, 26 (1) : 225-249. doi: 10.3934/dcds.2010.26.225

[8]

Chen-Chang Peng, Kuan-Ju Chen. Existence of transversal homoclinic orbits in higher dimensional discrete dynamical systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (3) : 1181-1197. doi: 10.3934/dcdsb.2010.14.1181

[9]

B. Campos, P. Vindel. Transversal intersections of invariant manifolds of NMS flows on $S^{3}$. Discrete & Continuous Dynamical Systems, 2012, 32 (1) : 41-56. doi: 10.3934/dcds.2012.32.41

[10]

Flaviano Battelli, Ken Palmer. Transversal periodic-to-periodic homoclinic orbits in singularly perturbed systems. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 367-387. doi: 10.3934/dcdsb.2010.14.367

[11]

Stefka Bouyuklieva, Zlatko Varbanov. Some connections between self-dual codes, combinatorial designs and secret sharing schemes. Advances in Mathematics of Communications, 2011, 5 (2) : 191-198. doi: 10.3934/amc.2011.5.191

[12]

Yurong Li, Zhengdong Du. Applying battelli-fečkan's method to transversal heteroclinic bifurcation in piecewise smooth systems. Discrete & Continuous Dynamical Systems - B, 2019, 24 (11) : 6025-6052. doi: 10.3934/dcdsb.2019119

[13]

Mourad Bellassoued, Zouhour Rezig. Recovery of transversal metric tensor in the Schrödinger equation from the Dirichlet-to-Neumann map. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021158

[14]

Jorge Morales Paredes, Félix Humberto Soriano Méndez. On the Cauchy problems associated to a ZK-KP-type family equations with a transversal fractional dispersion. Discrete & Continuous Dynamical Systems, 2021  doi: 10.3934/dcds.2021190

[15]

Cuiling Fan, Koji Momihara. Unified combinatorial constructions of optimal optical orthogonal codes. Advances in Mathematics of Communications, 2014, 8 (1) : 53-66. doi: 10.3934/amc.2014.8.53

[16]

Alexis Eduardo Almendras Valdebenito, Andrea Luigi Tironi. On the dual codes of skew constacyclic codes. Advances in Mathematics of Communications, 2018, 12 (4) : 659-679. doi: 10.3934/amc.2018039

[17]

Cem Güneri, Ferruh Özbudak, Funda ÖzdemIr. On complementary dual additive cyclic codes. Advances in Mathematics of Communications, 2017, 11 (2) : 353-357. doi: 10.3934/amc.2017028

[18]

Gabriele Nebe, Wolfgang Willems. On self-dual MRD codes. Advances in Mathematics of Communications, 2016, 10 (3) : 633-642. doi: 10.3934/amc.2016031

[19]

Sergio R. López-Permouth, Benigno R. Parra-Avila, Steve Szabo. Dual generalizations of the concept of cyclicity of codes. Advances in Mathematics of Communications, 2009, 3 (3) : 227-234. doi: 10.3934/amc.2009.3.227

[20]

Csilla Bujtás, Zsolt Tuza. Optimal batch codes: Many items or low retrieval requirement. Advances in Mathematics of Communications, 2011, 5 (3) : 529-541. doi: 10.3934/amc.2011.5.529

2020 Impact Factor: 0.935

Metrics

  • PDF downloads (53)
  • HTML views (0)
  • Cited by (4)

[Back to Top]